# SDR FDEA2020071761557

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 74,053 hours, 15,720 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Leaking
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  RECEIVED A LEVEL TWO ALERT FOR HYD  3 FAILURE.  COMPLIED WITH QRH PROCEDURES.   INVESTIGATION FOUND THE RT HORIZONTAL STAB TRIM  MOTOR LEAKING.
